A certain compactification of noncompact symmetric Riemannian spaces
Doklady Akademii Nauk, Tome 190 (1970) no. 6, pp. 1282-1285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_6_a5,
author = {G. F. Kushner},
title = {A certain compactification of noncompact symmetric {Riemannian} spaces},
journal = {Doklady Akademii Nauk},
pages = {1282--1285},
year = {1970},
volume = {190},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_6_a5/}
}
G. F. Kushner. A certain compactification of noncompact symmetric Riemannian spaces. Doklady Akademii Nauk, Tome 190 (1970) no. 6, pp. 1282-1285. http://geodesic.mathdoc.fr/item/DAN_1970_190_6_a5/